Patient Comments: Tylenol Liver Damage - Signs and Symptoms

What were the signs and symptoms of Tylenol-induced liver damage in you or someone you know?

Comment from: PATRICK, 75 or over Female (Caregiver) Published: July 09

Mother was 95 and was in perfect health and had arthritis. The Tylenol she took for the arthritis destroyed her liver, and caused leukemia which killer her. She took a lot of it but never enough to be called an overdose. I feel Tylenol is poison and should be banned from use. Very dangerous stuff.

Was this comment helpful?Yes
Comment from: mtm, 55-64 Female (Patient) Published: May 13

I was injured working, unloading a truck. I had 50 lb. bags of pet food on a pallet, collapse on me. I was standing in front of the pallet in a confined space, inside the truck. It was a 1500 lb. plus pallet, and as it was not wrapped, when my manager reached on top of it for a loose box, it just started to collapse on me. I went through all the steps of a work injury. Hospital did the tests, and therapy. I was told to go back to work and if I was in pain to take Tylenol. I was stuck in a no help zone. Everyone said it was fine. I worked for 4 more years in pain. It got worse and I was told to take Tylenol. Now, that I worked till I couldn't anymore, I have liver problems, and am getting no help. I am sorry to go on like this, but I have been on this horrible ride for nearly eight years.

Was this comment helpful?Yes

Patient Comments

Viewers share their comments

Tylenol Liver Damage - Symptoms Question: What was the treatment of your Liver damage?
Tylenol Liver Damage - Alternatives Question: If concerned about acetaminophen liver damage, how do you manage pain? What else do you take?

Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on MedicineNet. The opinions expressed in the comments section are of the author and the author alone. MedicineNet does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.

Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.